# SDR DALA2016080805919

- Difficulty date: August 5, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 30,277 hours, 16,313 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS DO NOT ILLUMINATE UNTIL AIRCRAFT TAXIS.   FOUND DISCONNECTED ELECTRICAL CONNECTOR AT SEAT 28 DEF.RECONNECTED AND OPS CHECKED NORMAL.
